ReviewInternal medicine (Tokyo, Japan)2018
Rhabdomyolysis Induced by Isoniazid in a Patient with Rheumatoid Arthritis and End-stage Renal Disease: A Case Report and Review of the Literature.
Review in Internal medicine (Tokyo, Japan), 2018. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 6 citations in OpenAlex.
- Rapid Eukaryotic Impedimetric Biosensing of Naproxen and Isoniazid: A Proof-of-Concept for Acute Toxicity Monitoring.Biosensors · 2026Article
- Pharmacokinetics of Isoniazid-induced Rhabdomyolysis in a Girl.Internal medicine (Tokyo, Japan) · 2018Article
Corrections and comments
- Commented on by
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
A 76-year-old man complicated with end-stage renal disease had latent tuberculosis infection (LTBI), and isoniazid (INH) 300 mg daily was started to prevent reactivation of LTBI before using biologic agents for rheumatoid arthritis. On the 8th day after administration of INH, he presented with a fever, petechiae, and myalgia. Serological studies revealed elevated myogenic enzymes and creatinine level. Based on the exclusion of other etiologies, rapid improvement with cessation of INH, and the recurrence of the fever and myalgia with re-administration of a reduced dose of INH, we diagnosed him with INH-induced rhabdomyolysis. Physicians should be aware of rhabdomyolysis induced by INH at a therapeutic dose as an infrequent but potentially fatal adverse drug reaction.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.